Alert archive / California / Wind Advisories in 2020

Wind Advisory 32, NWS Las Vegas, NV

November 24, 2020Inyo County, San Bernardino County, California; Clark County, Lincoln County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Nov 24, 2020, 1:19 PM PST for Inyo County, San Bernardino County, California; Clark County, Lincoln County, Nevada; Mohave County, Arizona. It took effect at Nov 26, 2020, 10:00 AM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2020, 1:19 PM PST (21:19 UTC)
In effect from
Nov 26, 2020, 10:00 AM PST
Expired
Nov 27, 2020, 4:00 PM PST
In force
30 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 73 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2020-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2020-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

429 
WWUS75 KVEF 242119
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
119 PM PST Tue Nov 24 2020

AZZ002-036-CAZ527-NVZ021-251130-
/O.NEW.KVEF.WI.Y.0032.201126T1800Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
119 PM PST Tue Nov 24 2020 /219 PM MST Tue Nov 24 2020/

...WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ THURSDAY TO
4 PM PST /5 PM MST/ FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Arizona, Lake Havasu and Fort Mohave and Lake Mead 
  National Recreation Area. In California, San Bernardino County-
   Upper Colorado River Valley. In Nevada, Lake Mead National 
  Recreation Area.

* WHEN...From 10 AM PST /11 AM MST/ Thursday to 4 PM PST /5 PM 
  MST/ Friday.

* IMPACTS...High waves and dangerous boating conditions on Lake
  Mead and Lake Mohave. Gusty winds could blow around unsecured
  objects. Tree limbs could be blown down and a few power outages
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters in the Wind Advisory area should use extreme caution when
venturing onto area lakes. Strong winds over the open waters will
make the lake water rough and hazardous...and may result in high
waves which may tip or swamp smaller craft. Drivers should also 
use extra caution, especially if operating a high profile vehicle.
Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
6 follow-up statements
194 
WWUS75 KVEF 251035
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
235 AM PST Wed Nov 25 2020

NVZ015-016-260000-
/O.EXB.KVEF.WI.Y.0032.201126T1800Z-201127T1800Z/
Lincoln County-Northeast Clark County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, 
Mesquite, Overton, and Moapa
235 AM PST Wed Nov 25 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lincoln County and Northeast Clark County.

* WHEN...From 10 AM Thursday to 10 AM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Dangerous cross winds along I-15 may result in a danger to high-
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ520-522-523-525-260000-
/O.EXB.KVEF.WI.Y.0032.201126T1800Z-201127T0300Z/
Owens Valley-Death Valley National Park-Western Mojave Desert-
Morongo Basin-
Including Bishop, Independence, Lone Pine, Olancha, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms
235 AM PST Wed Nov 25 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern Owens Valley, Death Valley National Park, 
  Western Mojave Desert and Morongo Basin.

* WHEN...From 10 AM to 7 PM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ002-036-CAZ527-NVZ021-260000-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
235 AM PST Wed Nov 25 2020 /335 AM MST Wed Nov 25 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/
THURSDAY TO 4 PM PST /5 PM MST/ FRIDAY...

* WHAT...North winds of 20 to 30 mph with gusts up to 50 mph 
  possible as well as wave heights of up to 3 feet on Lake Mead 
  and Lake Mohave.

* WHERE...Lake Havasu City, Fort Mohave, Lake Mead National
  Recreation Area, Needles, Laughlin, and Bullhead City.

* WHEN...From 10 AM PST /11 AM MST/ Thursday to 4 PM PST /5 PM 
  MST/ Friday.

* IMPACTS...High waves up to 3 feet at times resulting in 
  dangerous boating conditions on Lake Mead and Lake Mohave. Gusty
  winds could blow around unsecured objects. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
974 
WWUS75 KVEF 252101
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
101 PM PST Wed Nov 25 2020

AZZ002-036-CAZ527-NVZ021-261830-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
101 PM PST Wed Nov 25 2020 /201 PM MST Wed Nov 25 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/
THURSDAY TO 4 PM PST /5 PM MST/ FRIDAY...

* WHAT...North winds of 25 to 35 mph with gusts up to 50 mph
  likely, as well as wave heights of up to 3 feet on Lake Mead 
  and Lake Mohave.

* WHERE...Lake Havasu City, Fort Mohave, Lake Mead National 
  Recreation Area, Needles, Laughlin, and Bullhead City.

* WHEN...From 10 AM PST /11 AM MST/ Thursday to 4 PM PST /5 PM 
  MST/ Friday.

* IMPACTS...High waves up to 3 feet at times resulting in 
  dangerous boating conditions on Lake Mead and Lake Mohave. 
  Gusty winds could blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ015-016-261830-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201127T1800Z/
Lincoln County-Northeast Clark County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, 
Mesquite, Overton, and Moapa
101 PM PST Wed Nov 25 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM
PST FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lincoln County and Northeast Clark County.

* WHEN...From 10 AM Thursday to 10 AM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Dangerous cross winds along I-15 may result in a danger to high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ520-522-523-525-261830-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201127T0300Z/
Owens Valley-Death Valley National Park-Western Mojave Desert-
Morongo Basin-
Including Bishop, Independence, Lone Pine, Olancha, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms
101 PM PST Wed Nov 25 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern Owens Valley, Death Valley National Park, 
  Western Mojave Desert and Morongo Basin.

* WHEN...From 10 AM to 7 PM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
103 
WWUS75 KVEF 261746
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
946 AM PST Thu Nov 26 2020

AZZ002-036-CAZ527-NVZ021-270300-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
946 AM PST Thu Nov 26 2020 /1046 AM MST Thu Nov 26 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST /5 PM MST/
FRIDAY...

* WHAT...North winds of 25 to 35 mph with gusts up to 50 mph 
  likely, as well as wave heights of up to 3 feet on Lake Mead 
  and Lake Mohave.

* WHERE...Lake Havasu City, Fort Mohave, Lake Mead National 
  Recreation Area, Needles, Laughlin, and Bullhead City.

* WHEN...Until 4 PM PST /5 PM MST/ Friday.

* IMPACTS...High waves up to 3 feet at times resulting in 
  dangerous boating conditions on Lake Mead and Lake Mohave. 
  Gusty winds could blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ015-016-270300-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201127T1800Z/
Lincoln County-Northeast Clark County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, 
Mesquite, Overton, and Moapa
946 AM PST Thu Nov 26 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lincoln County and Northeast Clark County.

* WHEN...Until 10 AM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Dangerous cross winds along I-15 may result in a 
  danger to high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ520-522-523-525-270300-
/O.CON.KVEF.WI.Y.0032.201126T1800Z-201127T0300Z/
Owens Valley-Death Valley National Park-Western Mojave Desert-
Morongo Basin-
Including Bishop, Independence, Lone Pine, Olancha, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms
946 AM PST Thu Nov 26 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern Owens Valley, Death Valley National Park, 
  Western Mojave Desert and Morongo Basin.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
720 
WWUS75 KVEF 262112
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
112 PM PST Thu Nov 26 2020

NVZ015-016-262215-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-201127T1800Z/
Lincoln County-Northeast Clark County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, 
Mesquite, Overton, and Moapa
112 PM PST Thu Nov 26 2020

...WIND ADVISORY IS CANCELLED...

Although it will be breezy to windy through the afternoon,
widespread wind gusts over 40 mph are no longer expected.

$$

CAZ520-522-523-525-262215-
/O.CAN.KVEF.WI.Y.0032.000000T0000Z-201127T0300Z/
Owens Valley-Death Valley National Park-Western Mojave Desert-
Morongo Basin-
Including Bishop, Independence, Lone Pine, Olancha, 
Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, 
Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms
112 PM PST Thu Nov 26 2020

...WIND ADVISORY IS CANCELLED...

Although it will be breezy to windy through the afternoon,
widespread wind gusts over 40 mph are no longer expected.

$$

AZZ002-036-CAZ527-NVZ021-271100-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
112 PM PST Thu Nov 26 2020 /212 PM MST Thu Nov 26 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST /5 PM MST/
FRIDAY...

* WHAT...North winds of 25 to 35 mph with gusts up to 50 mph 
  likely, as well as wave heights of up to 3 feet on Lake Mead 
  and Lake Mohave.

* WHERE...Lake Havasu City, Fort Mohave, Lake Mead National 
  Recreation Area, Needles, Laughlin, and Bullhead City.

* WHEN...Until 4 PM PST /5 PM MST/ Friday.

* IMPACTS...High waves up to 3 feet at times resulting in
  dangerous boating conditions on Lake Mead and Lake Mohave. Gusty
  winds could blow around unsecured objects. Tree limbs could be
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
708 
WWUS75 KVEF 271032
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
232 AM PST Fri Nov 27 2020

AZZ002-036-CAZ527-NVZ021-280000-
/O.CON.KVEF.WI.Y.0032.000000T0000Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
232 AM PST Fri Nov 27 2020 /332 AM MST Fri Nov 27 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST /5 PM MST/ THIS
AFTERNOON...

* WHAT...North winds of 20 to 35 mph with gusts up to 45 mph
  likely, as well as wave heights of up to 3 feet on Lake Mead 
  and Lake Mohave.

* WHERE...Lake Havasu City, Fort Mohave, Lake Mead National 
  Recreation Area, Needles, Laughlin, and Bullhead City.

* WHEN...Until 4 PM PST /5 PM MST/ today.

* IMPACTS...High waves up to 3 feet at times resulting in 
  dangerous boating conditions on Lake Mead and Lake Mohave. 
  Gusty winds could blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
171 
WWUS75 KVEF 272355
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
355 PM PST Fri Nov 27 2020

AZZ002-036-CAZ527-NVZ021-280100-
/O.EXP.KVEF.WI.Y.0032.000000T0000Z-201128T0000Z/
Lake Havasu and Fort Mohave-Lake Mead National Recreation Area-
San Bernardino County-Upper Colorado River Valley-
Including Lake Havasu City, Desert Hills, Topock, Bullhead City, 
Oatman, Mohave Valley, Needles, Hoover Dam, and Laughlin
355 PM PST Fri Nov 27 2020 /455 PM MST Fri Nov 27 2020/

...WIND ADVISORY WILL EXPIRE AT 4 PM PST /5 PM MST/ THIS
AFTERNOON...

Winds have dropped below advisory criteria this afternoon but will
remain breezy with gusts of around 30 mph possible through this
evening.

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 24, 9:03 AM PST, 4 hours 16 minutes earlier.

Area forecast discussion, Nov 24, 9:03 AM PST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
903 AM PST Tue Nov 24 2020

.SYNOPSIS...Breezy north winds expected today and stronger winds
expected again Thanksgiving Day and Friday as another system
pushes through the region. The strongest winds are likely to be
in the Colorado River Valley Thanksgiving Day and Friday, with
dangerous boating conditions likely. Chances for light showers
will be limited to Lincoln and northern Mohave counties.
Temperatures will be near to slightly below normal through the
week.
&&

.UPDATE...Clear skies, cooler temperatures, and breezy north winds
this morning are all reflected well in the going forecast. No update
needed this morning.
&&

.PREV DISCUSSION...
147 AM PST Tue Nov 24 2020

.SHORT TERM...Today through Wednesday.
As of 130AM LT, our most recent low pressure system has moved east
of the CWA and now spins across northern Arizona per GOES
satellite. A continued northerly flow will keep winds breezy
through the morning hours, especially along the Colorado River
Valley with its typical microclimate effects associated with
north/south oriented gradients.

A brief period of modest ridging will take place this afternoon
through Wednesday ahead of the next system that will be elaborated
on further in the long term. Until then, calm conditions expected
through Wednesday morning before breezy southwest winds develop
ahead of a developing surface low Wednesday afternoon.

.LONG TERM...Thanksgiving Day through Monday.

Windy conditions are still shaping up for Thanksgiving Day through
Friday as north winds develop behind a sharp positive tilt trough
sliding down the Nevada/Utah/Arizona border. This system could be
seen on satellite loops currently dropping down the British Columbia
Coast and there is good agreement among the ensemble models in the
track and timing.

The strongest winds and primary impacts with this system and the
associated cold front will be hazardous boating conditions
especially from Lake Mohave to Lake Havasu where gusts 35-45 mph
appear likely beginning early Thursday afternoon. The rest of the
region can generally expect north winds gusting 25-35 mph during
the period. Moisture will be quite limited and will mainly brush
central and northern Lincoln county for some possible scattered
snow showers. High temperatures will dip 4-8 degrees across the
region Thursday then hold fairly steady for Friday before climbing
2-3 degrees each day over the weekend as a ridge of high pressure
builds over our region and keeps dry and tranquil weather over us
into early next week.
&&

.AVIATION...For McCarran...North to northwest winds over 10KT will
continue through the morning, with occasional gusts to 20KT
expected. Winds will then taper off late this morning, with gusts
ending and north winds falling below 10KT around 18Z and continuing
through the afternoon. Winds may briefly favor 030-060 degrees 23Z-
02Z, but confidence is low in this occurring and winds should be
less than 8KT by this time. For tonight, light winds return to the
valley with diurnal wind patterns less than 8KT through Wednesday
morning. Mostly clear skies are expected today and tonight.

For the rest of southern Nevada, northwest Arizona and southeast
California...Lighter winds are expected today across the region
compared to yesterday, with typical wind patterns expected at most
locations. The only lingering winds will be down the Colorado River
Valley, where north winds gusting 25-30KT are expected at times
through the afternoon, then diminishing after sunset. No
operationally impactful clouds are expected today or tonight.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Morgan
SHORT TERM...TB3
LONG TERM...Adair
AVIATION...Nickerson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in California, 2020Wind Advisories in Nevada, 2020Wind Advisories in Arizona, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.